# SDR FDEA201003080681

- Difficulty date: March 8, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 58,915 hours, 21,446 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 7075T6
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 1360-1380 LT SIDE CREASE BEAM WEB HAS CORROSION R & R LT SIDE CREASE BEAM WEB FOUND OUT OF LIMITS IAW SRM 53-00-51, FIG 101 DETAIL II AND SRM 51-40-02. FABRICATED NEW CREASE BEAM WEB ON MAE TRAVELER NR T10/818082.      CLASSIFIED CATEGORY "A" MAJOR REPAIR
